MathSciNet Relay Station
MathSciNet bibliographic data
MR1828602 (2002f:13010) 13A35
Lyubeznik, Gennady; Smith, Karen E. On the commutation of the test ideal with localization and completion. Trans. Amer. Math. Soc. 353 (2001), no. 8, 3149–3180 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement